advertisement
Question
Posted by: rozy | 2007/05/18

Morning after pill

Morning all
On sunday me and hushand had sex, the condom came off, so we were a bit worry seeing that we cant afford a baby. I took the morning after pill on Monday and then again 12 hours later.
I had no side effect, but now I want to know am I going to get my
periods on the same time as I usally.

Thanks allot

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thre morning after pill can change your cycle, so you may not get your period at the right time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2007/05/18

The morning after pill might change your period as it has that potential to do so.. So you might you might not have your period the same time as you should normally expect it. Everyone is different and cant say for 100%, but the chances are there.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement